Alert archive / Florida / Small Craft Advisories in 2009
Small Craft Advisory 39, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Dec 28, 2009, 1:29 PM EST. It took effect at Dec 28, 2009, 7:00 PM EST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Dec 28, 2009, 1:29 PM EST (18:29 UTC)
- In effect from
- Dec 28, 2009, 7:00 PM EST
- Expired
- Dec 29, 2009, 9:57 PM EST
- In force
- 27 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
695 WHUS72 KMFL 281829 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 129 PM EST MON DEC 28 2009 ...SMALL CRAFT ADVISORY FOR THE ATLANTIC WATERS TONIGHT THROUGH WEDNESDAY... AMZ650-651-670-671-290300- /O.NEW.KMFL.SC.Y.0039.091229T0000Z-091230T0900Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 129 PM EST MON DEC 28 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST WEDNESDAY. INCREASING WIND BEHIND A FRONT MOVING ACROSS SOUTH FLORIDA TONIGHT WILL COMBINE WITH SWELLS WILL PRODUCE SEAS UP TO 9 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
912 WHUS72 KMFL 290210 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 910 PM EST MON DEC 28 2009 ...SMALL CRAFT ADVISORY FOR THE ATLANTIC WATERS TONIGHT THROUGH WEDNESDAY... AMZ650-651-670-671-291500- /O.CON.KMFL.SC.Y.0039.000000T0000Z-091230T0900Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 910 PM EST MON DEC 28 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST WEDNESDAY. INCREASED WINDS BEHIND A FRONT THAT MOVED THROUGH EARLIER TODAY WILL COMBINE WITH SWELLS AND WILL PRODUCE SEAS UP TO 8 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
504 WHUS72 KMFL 290437 AAA MWWMFL URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 1137 PM EST MON DEC 28 2009 ...SMALL CRAFT ADVISORY LAKE AND ATLANTIC WATERS OVERNIGHT... AMZ610-290900- /O.EXB.KMFL.SC.Y.0039.000000T0000Z-091229T0900Z/ LAKE OKEECHOBEE- 1137 PM EST MON DEC 28 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST TUESDAY. OBSERVATIONS FROM VARIOUS TOWERS ON LAKE OKEECHOBEE HAVE CONSISTENTLY SHOWN SUSTAINED WINDS OF 20 TO 25 MPH SO FAR THIS EVENING...ESPECIALLY ACROSS CENTRAL AND SOUTHERN PORTIONS OF THE LAKE. THESE WINDS WILL CONTINUE ALONG WITH OCCASIONAL HIGHER GUSTS FOR THE REMAINDER OF THE OVERNIGHT PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-290930- /O.CON.KMFL.SC.Y.0039.000000T0000Z-091230T0900Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1137 PM EST MON DEC 28 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY. INCREASED WINDS BEHIND A FRONT THAT MOVED THROUGH EARLIER TODAY WILL COMBINE WITH SWELLS AND WILL PRODUCE SEAS UP TO 8 FT. SUSTAINED WINDS OF 20 TO 25 KNOTS WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GS/CWC
565 WHUS72 KMFL 290857 AAB MWWMFL URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 357 AM EST TUE DEC 29 2009 ...SMALL CRAFT ADVISORY CONTINUES LAKE OKEECHOBEE AND ATLANTIC WATERS... AMZ610-291500- /O.EXT.KMFL.SC.Y.0039.000000T0000Z-091229T1500Z/ LAKE OKEECHOBEE- 357 AM EST TUE DEC 29 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST THIS MORNING. OBSERVATIONS FROM VARIOUS TOWERS ON LAKE OKEECHOBEE HAVE CONSISTENTLY SHOWN SUSTAINED WINDS OF 20 TO 25 MPH THE PAST FEW HOURS. THESE WINDS WILL CONTINUE ALONG WITH OCCASIONAL HIGHER GUSTS THROUGH MID MORNING BEFORE SLOWLY SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-291500- /O.CON.KMFL.SC.Y.0039.000000T0000Z-091230T0900Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 357 AM EST TUE DEC 29 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY. THE COMBINATION OF BRISK NORTHWEST TO NORTHERLY WINDS AND A 2 TO 4 FT NORTHEASTERLY SWELL WILL CONTINUE TO CREATE HAZARDOUS CONDITIONS ACROSS THE ATLANTIC WATERS THROUGH TODAY. SUSTAINED WINDS OF NEAR 20 KNOTS ARE POSSIBLE WHILE COMBINED SEAS WILL RUN AROUND 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STRASSBERG
526 WHUS72 KMFL 291359 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 859 AM EST TUE DEC 29 2009 ...SMALL CRAFT ADVISORY CONTINUES FOR LAKE OKEECHOBEE AND ATLANTIC COASTAL WATERS... AMZ610-292200- /O.CON.KMFL.SC.Y.0039.000000T0000Z-091229T1500Z/ /O.NEW.KMFL.SC.Y.0040.091230T1500Z-091230T1900Z/ LAKE OKEECHOBEE- 859 AM EST TUE DEC 29 2009 ...SMALL CRAFT ADVISORY IN EFFECT FOR LAKE OKEECHOBEE FROM 10 AM TO 2 PM EST THIS AFTERNOON THE NATIONAL WEATHER SERVICE IN MIAMI HAS EXTENDED A SMALL CRAFT ADVISORY FOR LAKE OKEECHOBEE UNTIL 2 PM THIS AFTERNOON. OBSERVATIONS FROM VARIOUS TOWERS ON LAKE OKEECHOBEE HAVE CONSISTENTLY SHOWN SUSTAINED WINDS AROUND 20 MPH WITH HIGHER GUSTS THE PAST FEW HOURS. THESE BRISK NORTH WINDS WILL CONTINUE ALONG WITH OCCASIONAL HIGHER GUSTS THROUGH INTO THE EARLY AFTER -NOON BEFORE SLOWLY SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-292200- /O.CON.KMFL.SC.Y.0039.000000T0000Z-091230T0900Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 859 AM EST TUE DEC 29 2009 ...SMALL CRAFT ADVISORY FOR THE ATLANTIC COASTAL WATERS REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... THE COMBINATION OF BRISK NORTHWEST TO NORTHERLY WINDS AND A 2 TO 4 FT NORTHEASTERLY SWELL WILL CONTINUE TO CREATE HAZARDOUS CONDITIONS ACROSS THE ATLANTIC WATERS THROUGH TODAY. SUSTAINED WINDS OF NEAR 20 KNOTS ARE POSSIBLE WHILE COMBINED SEAS WILL RUN AROUND 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
317 WHUS72 KMFL 291508 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1008 AM EST TUE DEC 29 2009 ...SMALL CRAFT ADVISORY CONTINUES FOR LAKE OKEECHOBEE AND ATLANTIC COASTAL WATERS... AMZ610-291900- /O.EXP.KMFL.SC.Y.0039.000000T0000Z-091229T1500Z/ /O.NEW.KMFL.SC.Y.0041.091229T1508Z-091229T1900Z/ /O.CAN.KMFL.SC.Y.0040.091230T1500Z-091230T1900Z/ LAKE OKEECHOBEE- 1008 AM EST TUE DEC 29 2009 ...SMALL CRAFT ADVISORY LAKE OKEECHOBEE UNTIL 2 PM EST TODAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. OBSERVATIONS FROM VARIOUS TOWERS ON LAKE OKEECHOBEE HAVE CONSISTENTLY SHOWN SUSTAINED WINDS AROUND 20 MPH WITH HIGHER GUSTS THE PAST FEW HOURS. THESE BRISK NORTH WINDS WILL CONTINUE ALONG WITH OCCASIONAL HIGHER GUSTS THROUGH INTO THE EARLY AFTER -NOON BEFORE SLOWLY SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-292315- /O.EXT.KMFL.SC.Y.0039.000000T0000Z-091230T0900Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1008 AM EST TUE DEC 29 2009 ...SMALL CRAFT ADVISORY ATLANTIC WATERS UNTIL 4 AM EST WEDNESDAY... THE COMBINATION OF BRISK NORTHWEST TO NORTHERLY WINDS AND A 2 TO 4 FT NORTHEASTERLY SWELL WILL CONTINUE TO CREATE HAZARDOUS CONDITIONS ACROSS THE ATLANTIC WATERS THROUGH TODAY. SUSTAINED WINDS OF NEAR 20 KNOTS ARE POSSIBLE WHILE COMBINED SEAS WILL RUN AROUND 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
224 WHUS72 KMFL 291903 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 203 PM EST TUE DEC 29 2009 ...SMALL CRAFT ADVISORY CONTINUES ATLANTIC COASTAL WATERS... AMZ651-671-292015- /O.CAN.KMFL.SC.Y.0039.000000T0000Z-091230T0900Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 203 PM EST TUE DEC 29 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SWELLS HAVE DECREASED AND WILL CONTINUE GOING DOWN AS THE DAY CONTINUES. THEREFORE...THE SMALL CRAFT ADVISORY IS CANCELLED FOR THE ATLANTIC COASTAL WATERS OFF OF MIAMI DADE AND BROWARD COUNTIES. $$ AMZ610-292015- /O.CAN.KMFL.SC.Y.0041.000000T0000Z-091229T1900Z/ LAKE OKEECHOBEE- 203 PM EST TUE DEC 29 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DECREASED AND WILL CONTINUE GOING DOWN AS THE DAY CONTINUES. THEREFORE...THE SMALL CRAFT ADVISORY IS CANCELLED FOR THE LAKE OKEECHOBEE. $$ AMZ650-670-300900- /O.EXT.KMFL.SC.Y.0039.000000T0000Z-091230T0900Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 203 PM EST TUE DEC 29 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY. THE COMBINATION OF NORTHERLY WINDS AND A 2 TO 3 FT NORTHEASTERLY SWELL WILL CONTINUE TO CREATE SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
323 WHUS72 KMFL 300257 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 957 PM EST TUE DEC 29 2009 AMZ650-670-300400- /O.CAN.KMFL.SC.Y.0039.000000T0000Z-091230T0900Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 957 PM EST TUE DEC 29 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE PALM BEACH ATLANTIC WATERS. THE NORTHEAST SWELLS WILL CONTINUE TO PRODUCE 3 TO 4 FOOT SEAS. HOWEVER...THE NORTHEAST WINDS HAVE FALLEN DOWN TO 10 TO 15 KNOTS THIS EVENING. THIS HAS ALLOWED FOR THE SIGNIFICANT SEAS TO FALL FROM 5 TO 7 FEET DOWN TO 4 TO 6 FEET THIS EVENING. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR THE PALM BEACH ATLANTIC WATERS. $$ BAXTER
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 28, 1:24 PM EST, 5 minutes earlier.
Area forecast discussion, Dec 28, 1:24 PM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
124 PM EST MON DEC 28 2009
...WIND CHILL ADVISORY FOR GLADES COUNTY WITH SOME 30S ELSEWHERE IN
THE NORTH AND SOUTHWEST PORTIONS OF SOUTH FLORIDA...
.DISCUSSION...A COLD FRONT MOVED THROUGH SOUTH FLORIDA TODAY
BRINGING A DRIER AND COOLER AIRMASS TO THE CWA. MIN TEMPS ARE
EXPECTED TO REMAIN IN THE MID TO UPPER 40S ACROSS METRO AREAS AND
IN THE MID 30S ACROSS INLAND AREAS TONIGHT. NORTHWESTERLY FLOW AT
AROUND 8 KNOTS WILL LEAD TO WIND CHILLS IN THE MID 30S ACROSS
INTERIOR AND IN THE UPPER 30S ACROSS NORTHERN METRO AREAS. A WIND
CHILL ADVISORY IS ACTIVE FOR GLADES COUNTY FOR TOMORROW MORNING AS
THE TEMPERATURES FALL AOB 35 DEGREES FOR AT LEAST 4 HOURS. PORTIONS
OF WESTERN PALM BEACH COUNTY AND EASTERN COLLIER COUNTY COULD ALSO
EXPERIENCE THESE WIND CHILLS BUT FOR A COUPLE OF HOURS OR SO. AS THE
NIGHT PROGRESSES...A SFC HIGH PRESSURE WILL BUILD ACROSS THE
SOUTHERN PLAINS AND MOVE EASTWARD ACROSS SOUTHEASTERN PORTIONS OF
THE CONUS. AS THIS FEATURE APPROACHES...THE WIND FLOW WILL SHIFT
FROM NORTHERLY TO THE EASTERLY BY MID WEEK...WHICH WILL ALSO WARM UP
THE TEMPS A LITTLE ESPECIALLY ALONG THE EAST COAST.
IN THE EXTENDED...THERE IS ANOTHER COLD FRONT EXPECTED TO MOVE
ACROSS THE AREA BY THE END OF THE WEEK...WHICH MIGHT BRING THE FIRST
FREEZE OF THE SEASON ACROSS INTERIOR AREAS THIS WEEKEND. LITTLE
MOISTURE IS EXPECTED TO MOVE ACROSS THE AREA AHEAD OF THE FRONT.
&&
.MARINE...
COMBINED SEAS AND WIND CRITERIA FOR SCA IS EXPECTED FOR THE ATLANTIC
WATERS STARTING TONIGHT AT 00Z UNTIL EARLY WEDNESDAY. SEAS ARE
EXPECTED TO BUILD UP TO 9 FT ACROSS THE OFFSHORE WATERS WITH WINDS
FROM 15 TO 20 KTS. THE GULF WATERS WILL REMAIN UNDER SCEC AT LEAST
THROUGH THE NIGHT DUE TO WINDS.
&&
.FIRE WEATHER...
WILL KEEP THE FIRE WEATHER WATCH FOR THE WESTERN INTERIOR FOR
TOMORROW AS BORDERLINE WARNING CRITERIA CONDITIONS ARE EXPECTED...IE
RHS BELOW 35 PERCENT FOR 3-4 HRS CERTAINLY APPEARS PSBL. MODEL
SOUNDINGS SHOW LOWER DEWPTS THAN GUIDANCE CURRENTLY IN PLACE. THIS
LEADS TO RH VALUES AROUND IN THE MID 30S FOR AT LEAST COUPLE OF
HOURS. PLEASE KEEP MONITORING LATEST FCSTS ISSUED FOR UPDATES ON
THIS THINKING. MOISTURE RECOVERY WILL OCCUR REGION WIDE ON WEDNESDAY
WITH NO CONCERNS AT THIS TIME.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 45 67 54 74 / 0 0 - 10
FORT LAUDERDALE 49 68 58 75 / 0 0 - 10
MIAMI 50 68 58 75 / 0 0 - 10
NAPLES 45 64 47 75 / 0 0 - 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH TUESDAY AFTERNOON FOR FLZ063-FLZ066-FLZ069-
FLZ070.
WIND CHILL ADVISORY GLADES COUNTY FROM 29/9Z UNTIL 29/14Z.
AM...SMALL CRAFT ADVISORY FOR ATLANTIC ZONES FROM 29/00Z THROUGH
EARLY WEDNESDAY FOR AMZ650-651-670-671.
GM...NONE.
&&
DISCUSSION/MARINE/FIRE WX...15/JR-17/ERA
AVIATION...04/ATHazardous weather outlook, Dec 28, 5:43 AM EST, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 543 AM EST MON DEC 28 2009 FLZ063-066>075-168-172>174-291100- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 543 AM EST MON DEC 28 2009 ...STRONG COLD FRONT TO BRING COLD TEMPERATURES REGION-WIDE TONIGHT... ...INCREASINGLY HAZARDOUS MARINE CONDITIONS BEGINNING LATER TODAY... ...MODERATE RISK OF RIP CURRENTS PALM BEACH COAST... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: A NORTHEAST SWELL OF 3 TO 4 FEET WILL LEAD TO A MODERATE THREAT FOR RIP CURRENTS ALONG THE PALM BEACH COUNTY COAST, DESPITE NORTHWESTERLY OFFSHORE WINDS. TEMPERATURES: A STRONG COLD FRONT WILL SWEEP ACROSS SOUTH FLORIDA LATER THIS MORNING, WITH THE COMBINATION OF COLD TEMPERATURES AND PERSISTENT NORTHWESTERLY WINDS ALLOWING WIND CHILL VALUES TO BE A CONCERN FOR ALL OF SOUTH FLORIDA TONIGHT. WIND CHILLS WILL RANGE FROM 30 TO 35 DEGREES IN THE REGION AROUND LAKE OKEECHOBEE, TO 35 TO 45 DEGREES ACROSS THE REMAINDER OF MAINLAND SOUTH FLORIDA, WITH THE EXCEPTION OF COASTAL MIAMI-DADE COUNTY. WAVES: THE COMBINATION OF A 3 TO 4 FOOT NORTHEAST SWELL, AND NORTHWEST WINDS OF 15 TO 20 KNOTS, WILL ALLOW SEAS IN THE GULF STREAM OFF THE COAST OF PALM BEACH COUNTY TO RISE TO 6 FEET LATER TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MINIMUM APPARENT TEMPERATURES BELOW 45 DEGREES CAN BE EXPECTED ONCE AGAIN ACROSS PORTIONS OF THE GULF COAST AND NORTHWEST INTERIOR ONCE AGAIN ON WEDNESDAY MORNING. HOWEVER, ANOTHER STRONGER SURGE OF COLD AIR IS EXPECTED THIS WEEKEND, WITH WIND CHILL VALUES BELOW 45 EXPECTED FOR ALL OF MAINLAND SOUTH FLORIDA ON SATURDAY, SUNDAY, AND MONDAY MORNINGS. OTHERWISE, A MODERATE NORTHEAST SWELL WILL PERSIST IN THE ATLANTIC WATERS THROUGH THE END OF THE WEEK, WHICH COMBINED WITH INCREASING ONSHORE FLOW ON WEDNESDAY, WILL LEAD TO A HEIGHTENED THREAT FOR RIP CURRENTS, ESPECIALLY ALONG THE PALM BEACH COAST. STRONG NORTHWEST WINDS ARE EXPECTED FOR SEVERAL DAYS BEGINNING LATE THIS WEEK, WHICH WILL LEAD TO A PROLONGED PERIOD OF ROUGH AND HAZARDOUS CONDITIONS ON THE LOCAL WATERS BEGINNING FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. DD/CWC
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 6:15 AM EST | Fire Weather Watch | MFL | Collier | 23 hr |
| Dec 28, 1:41 PM EST | Wind Chill Advisory | MFL | Glades | 19 hr |
Nearby
Small Craft Advisories in Florida, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.